# SDR DALA2021052702928

- Difficulty date: May 26, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N515DN
- Make and model: Airbus A350-941
- Aircraft serial: 0404
- Aircraft time: 2,318 hours, 247 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3515 FWD CARGO DOOR SURROUND AFT MIDDLE SEALING STRIP CRACKED. CORRECTIVE ACTION: C/W REPAIR PER PRI 591792-14 REV 2. (1820365)
